Couldn't find what you looking for?

TRY OUR SEARCH!

about a week ago my boyfriend and i had sex, but the condom broke. Immediately after we noticed we stopped and the next day I got the morning after pill. The whole week i was tired and then about 5 days after that my lower stomach started to bother me. After stressing myself out about the situation I looked it up and apparently that same day that we had sex was the day i was suppose to ovulate. Do you think the morning after pill didn't work and I'm pregnant, or am I just stressing out over nothing?

Loading...

after i took the m.a.p about 7 days later i bled lighter than usual but for four days and i consider it my period even though it came about a week and a half earlier than usual. i have had slight cramping all month too. my next period should be due in 10 days!
Reply

Loading...

hey, i had similar symptoms about a week and a half after taking the morning after pill and some nausea too. b/c of the timing, and the fact that i have long periods and almost certainly couldn't have been ovulating when my bf & i had sex (the condom broke for us too) i'm sure its not pregnancy. my conclusion: messing with our hormones by taking the pill leaves weird effects, and stressing, which i am guilty of too, only makes things worse, so relax... i think things are fine
Reply

Loading...

were you pregnant?
Reply

Loading...